# SDR SWAA2012101008375

- Difficulty date: October 6, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 31,709 hours, 20,882 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 5952884
- Condition: Dirty
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR STUCK.  CLEANED AND LUBED GIRT BAR PER MM.
